Im currently taking venlafaxine and heard metamorfin can help loose weight... is this true as i am desperate to loose weight and i have tried the obvious... diet control... regular exercise... blah blah blah but im just fed up now so please feel free to tell me what i can take to loose 3stones asap luv ya'll lol
Venlafaxine as one its most common side effects does have a loss of appetite in about 17% of the people who take it, in certain cases Metformin also has been reported that it could effect loss of weight but Metformin could also make one gain weight.
Maybe talking to the doc who prescribed the med would be a good idea so as to confirm your doubts, please take care.
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Apr 2011 • 1 answer
Posted 14 Jul 2012 • 2 answers
Posted 7 Jan 2013 • 4 answers
Posted 17 Jan 2014 • 1 answer
Welchol - I have read weight gain is not a side effect but I started taking wellchol 3 weeks ago and
Posted 16 Nov 2014 • 1 answer